Journal of Symbolic Logic

Maximality in Effective Topology

Iraj Kalantari and Anne Leggett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 100-112.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741196

Mathematical Reviews number (MathSciNet)
MR693254

Zentralblatt MATH identifier
0532.03020

JSTOR
links.jstor.org

Citation

Kalantari, Iraj; Leggett, Anne. Maximality in Effective Topology. J. Symbolic Logic 48 (1983), no. 1, 100--112. https://projecteuclid.org/euclid.jsl/1183741196


Export citation